MathSciNet Relay Station
MathSciNet bibliographic data
MR318783 (47 #7329) 43A22
McKennon, Kelly Multipliers of type $(p,\,p)$ and multipliers of the group $L\sb{p}$-algebras. Pacific J. Math. 45 (1973), 297–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement